I have juverderm to fill around my lips and marionette lines and perlane under my eyes. Will getting fotofacials affect the fillers? How long do I need to wait after getting fillers to get a foto facial?
I Have Juvederm and Perlane Already Can I Still Get Fotofacial?
Doctor Answers 7
There should be no problem with getting a photofacial done after filler treatment. The fillers are injected deep in the dermis while the laser affects the upper portion of the dermis.
Have a question? Ask a doctor
Photofacials after filler injections
Fillers are injected into the deep dermis or subcutaneous space. The photofacials or IPL treatments work on the uppe layers of the dermis. It should not be a problem.
IPL/photofacial after fillers
Very little energy emitted by IPL/photofacial treatments will penetrate deeply enough to reach the fillers, and the fillers will absorb very little of the energy that gets to them, making IPL harmless to the fillers. I recommend waiting about a week after having fillers placed, or until any swelling or skin irritation from injections has gone away.
You might also like...
Can Juvederm, Perlane and photofacials be done together?
There is no problem doing these treatments together, although I usually like to separate them by a few days, particularly since there may be some amount of swelling after any of them.
Of the three the photofacial causes swelling least frequently. If the treatments must be done together, then photofacial first then fillers.
Blast away. Those photofacials will have absolutely no effect on your filler treatment. This is really a great combination of services.
Photofacial after Botox & Juvederm
IPL can be done safely after soft tissue fillers
IPL can be done after soft tissue fillers such as Juvederm, restylane, perlane or radiesse. If there is no swelling or bruising, treatments can be done within a few days to a week after the injections. There are no studies directly examining the effect but the general observation of myself and my colleagues has been that IPL treatments will not have any impact on the longevity of the filler.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.